| | Yeast Infection after starting BC?
I started back on the pill after being off for 8 months. The only reason I am stating that is because it's the only thing that has changed with my body that could have brought this on. Something horrible has happened. I started out on OTC Lo and then I was SO dry it hurt. The doctor then put me back on OTC (Tri-Sprintec) and everything was better for about 2 days...then something horrible happened.
I started swelling near my vaginal opening. My doctor said it sounded like a yeast infection since it burned in the opening every time I urinated. She perscribed me difulcan and I took one. Two days later...no relief. She told me to take another one....2 more days pass, no relief. I also have been using an over the counter cream for 2 days so far. This infection is so bad that I am swollen and it burns like no other when I urinate. I can barely get the tube for the cream inside, that is how swollen I am!
I am scared. Should I go see my doctor? I read online that the change in estrogen from going on the pill can cause a yeast infection and that yeast infection symptoms do include burning, swelling, etc. , but this is BAD and it's not going away! HELP!!!
"The period of greatest gain in knowledge and experience is the most difficult period in one's life."
-- Dalai Lama